# SDR CA000320002

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146100A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Generator
- Component: Generator Harne
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NR 1 GENERATOR HARNESS WIRE FOUND CHAFED.  WIRE REPAIRED.
